# SDR CA130115017

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 2,675 hours
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Cable
- Part number: S123017
- Condition: Broken
- Location: Carb Heat
- Part time: 406 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT WAS ON APPROACH WHEN HE PULLED CARB HEAT.  THE CONTROL CAME OUT TO A POINT WHERE HE COULD SEE IT WAS NOT ATTACHED AND BROKEN.  IT WAS THEN PLACED BACK INTO THE HOLE. IT WAS REPORTED THAT HE DID NOT PULL EXCESSIVELY HARD ON IT AND WAS NOT BINDING BEFORE.  IT WAS REPORTED TO BE WORKING THE WHOLE PREFLIGHT RUN UP AND MOST OF THE FLIGHT. THE CABLE DOES NOT SEEM TO BE WORN AT ALL WHERE IT BROKE. IT WAS BROKEN ABOUT 6" FROM THE KNOB OR 2" FROM THE CRIMPED AREA WHERE THE CABLE STARTS.
